# SDR DALA2016081806073

- Difficulty date: August 12, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 40,248 hours, 28,111 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 225-275
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD SEAT TRACK LBL 22 IS CORRODED AND GOUGED IN SEVERAL AREAS FROM BS 225 - 275.  THE SEAT TRACK WAS REPLACED IAW SRM 53-20-52 CONFIGURATION 700, AND SRM 51-10-04 PARA 9 & 10.
